Skip to Content

I have stopped taking seroquil. What are the side affects I will get as I detox?

Responses (2)

christineATU 18 Feb 2011

Hi erin,
I read up on some details regarding Seroquel. It warns against quitting this medication "cold turkey. It may produce insomnia, nausea, and vomiting. If you use the link below, you'll need to scroll down almost 3/4 of the page to view these warnings. It recommends to contact your doctor and to taper down before quitting completely. Be safe and have a good night.
Best wishes,
chris

https://www.drugs.com/cons/seroquel.html

YHarlan 3 Jun 2011

Hi Erin6. I don't think you should abruptly stop taking seroquel. I forgot to take my dose for one day and went manic with nausea and anxiety. Maybe talk to your doctor.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions